# SDR CALA2023100402938

- Difficulty date: October 1, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 121,769 hours, 18,851 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF WING ESCAPE SLIDE INSPECPTION LEFT HAND WING SLIDE DOOR ACTATED OPEN. SLIDE AND BOTTLE NOT ACTIVATED. OFF-WING ESCAPE SYSTEM SPOLIER OVERRIDE ACTUATOR REPLACED IN UPDATE DUE TO PART HAVING ASSIGNED SERIAL NUMBER ACCORDANCE WITH AMM-25-65-20. SQUIB TEST TO BE ACTIONED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1206998  SN OFF 9002 PARTS USED:  76-2565-9-9001,QTY :1  1206998,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1206998  SN OFF 0845 IPC REFERENCE # 25-65-20 ACTUATOR, EMERG  OFF 76-2565-9-9001 9002 ON 76-2565-9-9001 1550 VERIFIED REPLACEMENT OF OFF-WING ESCAPE SYSTEM SPOLIER OVERRIDE PER AMM-25-65-20 AND LEFT WING OVERWING ESCAPE DOOR LATCH OPENING ACTUATOR PER AMM 25-65-404-012-001 VERIFIED ALL RIGGING AND REMOVAL OF LOCKING DEVICES LH ESCAPE SLIDE FWD DOOR ACTUATOR REPLACED IAW AMM LEFT OFF WING ESCAPE SLIDE PACK REPLACED AS PER AMM TASK LEFT WING OVERWING ESCAPE DOOR LATCH OPENING ACTUATOR REPLACED LEFT OVERWING ESCAPE SLIDE LATCH ACTUATOR REPLACED AS PER 25-65-10-404-016-001.
